# SDR 2007UALA04961

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 48,004 hours, 5,792 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bracket
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE ATTACH BRACKET DAMAGED.  DAMAGED CAUSE UNKNOWN.  
REPLACED DOOR 1R SLIDE PER MM 25-69-01. AND REPLACED ATTACH BRACKET ACCOMPLISHED INSPECTION.  AC OK FOR SERVICE.
